Document Type

Article

Language

eng

Publication Date

2017

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Abstract

Nofal and El Gebaly (2017), presented certain characterizations of the Pareto distribution based on the conditional expectations of power of the order statistics. In this short note we show that the same results can easily be obtained in terms of the power of the random variable.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 13, No. 3 (2017): 657-660. DOI. (c) 2017 Pakistan Journal of Statistics and Operation Research. This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS